Alert archive / Nebraska / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 250, NWS Hastings, NE

June 14, 20125 counties in Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Jun 14, 2012, 6:58 PM CDT for 5 counties in Nebraska. It was in force for 32 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2012, 6:58 PM CDT (23:58 UTC)
Expired
Jun 14, 2012, 7:30 PM CDT
In force
32 min
Issued by
NWS Hastings, NE
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

Counties Adams County, NE, Clay County, NE, Franklin County, NE, Kearney County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 6 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 7:05 PM CDTHAIL 1.5Hildreth, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:11 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 12.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2012-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2256 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2012-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2256 J/kg
Mixed-layer CIN
-362 J/kg
Mixed-layer LCL
799 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

684 
WUUS53 KGID 142358
SVRGID
NEC001-035-061-099-181-150030-
/O.NEW.KGID.SV.W.0250.120614T2358Z-120615T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
658 PM CDT THU JUN 14 2012

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ADAMS COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHWESTERN CLAY COUNTY IN SOUTH CENTRAL NEBRASKA...
  FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA...
  SOUTHEASTERN KEARNEY COUNTY IN SOUTH CENTRAL NEBRASKA...
  NORTHERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA...

* UNTIL 730 PM CDT

* AT 656 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM TRUMBULL TO 6 MILES SOUTH OF
  WILCOX...AND MOVING SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HOLSTEIN...ROSELAND...UPLAND...INLAND...NAPONEE...AYR...GLENVIL...
  CAMPBELL...HARVARD...BLADEN...CLAY CENTER...BLUE HILL...FRANKLIN...
  SARONVILLE...BLOOMINGTON...ROSEMONT...RIVERTON AND INAVALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4035 9825 4035 9827 4033 9828 4001 9875
      4000 9917 4035 9916 4070 9846 4070 9824
      4060 9787
TIME...MOT...LOC 2358Z 294DEG 14KT 4064 9828 4028 9913
WIND...HAIL 60MPH 1.75IN

$$

ROSSI
1 follow-up statement
619 
WWUS53 KGID 150010
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
710 PM CDT THU JUN 14 2012

NEC001-035-061-099-181-150030-
/O.CON.KGID.SV.W.0250.000000T0000Z-120615T0030Z/
CLAY NE-FRANKLIN NE-KEARNEY NE-WEBSTER NE-ADAMS NE-
710 PM CDT THU JUN 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ADAMS...
NORTHERN WEBSTER...SOUTHEASTERN KEARNEY...FRANKLIN AND NORTHWESTERN
CLAY COUNTIES UNTIL 730 PM CDT...

AT 705 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. AT 706 PM...PING PONG 
BALL SIZE HAIL WAS REPORTED BY LAW ENFORCEMENT IN THE CITY OF 
HILDRETH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
INLAND TO HASTINGS TO HOLSTEIN TO 5 MILES SOUTHWEST OF HOLSTEIN TO 
UPLAND TO 5 MILES SOUTHWEST OF HILDRETH...MOVING SOUTHEAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  UPLAND...INLAND...NAPONEE...AYR...GLENVIL...CAMPBELL...HARVARD...
  BLADEN...CLAY CENTER...BLUE HILL...FRANKLIN...BLOOMINGTON...
  SARONVILLE...ROSEMONT...RIVERTON AND INAVALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4035 9825 4035 9827 4033 9828 4001 9875
      4000 9917 4035 9916 4067 9840 4070 9824
      4060 9787
TIME...MOT...LOC 0009Z 294DEG 14KT 4062 9823 4053 9842
          4045 9860 4041 9871 4035 9887 4027 9908
WIND...HAIL 60MPH 1.75IN

$$

ROSSI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:33 PM CDT, 25 minutes earlier.

Area forecast discussion, Jun 14, 6:33 PM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
633 PM CDT THU JUN 14 2012

.AVIATION...00Z KGRI TAF...SHRAS AND TSRAS ALONG A COLD FRONT WILL
REMAIN MAINLY JUST SOUTH OF THE TERMINAL OVER THE NEXT COUPLE OF
HOURS...BUT KEPT THE MENTION OF A VCTS WITH A BRIEF TEMPO GROUP
FOR THE NEXT FEW HOURS...JUST IN CASE A STORM OR TWO DRIFTS
NORTHWARD BEFORE THE FRONT PUSHES THIS LINE OF STORMS FURTHER
SOUTH. AFT 15/04Z...EXPECT MAINLY MID/HIGH CLOUDS TO PERSIST AT
THE TERMINAL OVERNIGHT WITH LIGHT WINDS. WINDS WILL THEN EVENTUALLY
INCREASE TO AROUND 10KTS OUT OF THE EAST AROUND SUNRISE...SLOWLY
SHIFTING TO THE SOUTHEAST THROUGH THE AFTERNOON HOURS AHEAD OF THE
NEXT DISTURBANCE EXPECTED JUST BEYOND THE CURRENT VALID PERIOD OF
TAF.

&&

.PREV DISCUSSION... /ISSUED 358 PM CDT THU JUN 14 2012/

SHORT TERM...TONIGHT THROUGH FRIDAY AFTERNOON. THE BIG WEATHER
STORY WILL BE THE POTENTIAL FOR SEVERE THUNDERSTORMS WITH HEAVY
RAINFALL LATER THIS AFTERNOON INTO TONIGHT.

THUNDERSTORMS WILL DEVELOP OVER THE FORECAST AREA THIS AFTERNOON AND
EVENING IN THE VICINITY OF A SFC COLD FRONT. THIS IS ONE OF THE
BETTER CHANCES WE HAVE SEEN FOR WIDESPREAD APPRECIABLE PRECIPITATION
IN QUITE SOME TIME. MOISTURE CONVERGENCE WILL CONTINUE TO INCREASE
ALONG THE SFC BOUNDARY THIS AFTERNOON. THIS IS A HIGH
INSTABILITY...LOW SHEAR ENVIRONMENT WITH MLCAPE VALUES OF OVER 4500
J/KG BUT 0-6KM BULK SHEAR VALUES OF LESS THAN 25 KTS. THE UPPER
LEVEL STEERING WINDS ARE WEAK AND STORM MOTION SHOULD BE FAIRLY
SLOW. IN ADDITION...THUNDERSTORMS MAY TRAIN OVER THE SAME AREAS WITH
THE COMBINATION OF SLOW MOVEMENT AND TRAINING STORMS INCREASING
THE POTENTIAL FOR LOCALIZED HEAVY RAINFALL AND FLASH FLOODING.
GIVEN THE LACK OF SHEAR...THUNDERSTORMS WILL QUICKLY BECOME
OUTFLOW DOMINATE WITH NEW THUNDERSTORMS FORMING ALONG INTERACTING
COLD POOLS. THEREFORE...THE ENVIRONMENT SUPPORTS MULTI CELL
CLUSTERS OF THESE LARGELY OUTFLOW DOMINATE THUNDERSTORMS. THESE
THUNDERSTORMS WILL GENERALLY MOVE TOWARDS THE EAST WITH
THUNDERSTORM COMPLEXES TURNING MORE SOUTHEAST WITH TIME. THE HIGH
INSTABILITY WILL ALLOW FOR THE POSSIBILITY OF LARGE HAIL DESPITE
THE RELATIVELY WEAK SHEAR. HIGH WINDS WILL ALSO BE POSSIBLE WITH
THESE THUNDERSTORMS AS THEIR PRECIPITATION CORES DESCEND.

FRIDAY...CONFIDENCE IN RAIN CHANCES DURING THE DAY ON FRIDAY IS
FAIRLY LOW AND MAY DEPEND ON HOW EVERYTHING EVOLVES OVER THE NEXT
SEVERAL HOURS. OUTFLOW BOUNDARIES PRODUCED BY THIS EVENINGS
CONVECTION WILL BE A KEY PLAYER IN THUNDERSTORM CHANCES ON FRIDAY.
FORECAST MODELS ARE SHOWING A WIDE VARIETY OF SOLUTIONS FOR FRIDAY
WITH MOST MODELS SHOWING MORE LOW END ISOLATED THUNDERSTORM
POTENTIAL. FOR NOW WILL CONTINUE TO GO WITH LOW END THUNDERSTORM
CHANCES IN THE FORECAST ON FRIDAY WITH BETTER CHANCES OF
THUNDERSTORMS RETURNING TO THE AREA FRIDAY NIGHT.

LONG TERM...FRIDAY NIGHT THROUGH THURSDAY. PRIMARY FORECAST
CONCERN REMAINS WITH THUNDERSTORM CHANCES DURING THE
PERIOD...ESPECIALLY FRIDAY NIGHT THROUGH SATURDAY NIGHT.

MODELS IN GOOD AGREEMENT AT THE START OF THE PERIOD FRIDAY
EVENING/OVERNIGHT SHOWING A MESSY SOUTHWEST PATTERN IN THE UPPER
LEVELS...WITH THE MAIN FEATURES BEING HIGH PRESSURE EXPANDED OVER
THE MIDWESTERN CONUS AND AN AREA OF LOW PRESSURE WHICH HAS DUG DOWN
INTO FAR SRN CA.  IN BETWEEN...EMBEDDED WAVES LOOK TO BE IN PLACE
ACROSS THE HIGH/CENTRAL PLAINS.  MAIN CHANGE TO THE FORECAST WAS TO
EXPAND THE HIGHER POPS IN PLACE ACROSS SC NEB SOUTH INTO NC
KS...WITH MODELS IN DECENT AGREEMENT SHOWING THUNDERSTORMS WHICH
INITIALLY DEVELOP TO OUR WEST MOVING IN OVERNIGHT WITH ONE OF THOSE
WEAK WAVES...BUT ALSO AIDED BY A SRLY 30-40KT LLJ NOSING INTO THE
CWA.  GOOD INSTABILITY REMAINS IN PLACE ACROSS THE REGION...AND
THERE CONTINUES TO BE CONCERN FOR SOME THUNDERSTORMS /DEEP LAYER
SHEAR IS STILL ON THE WEAK SIDE/ TO BE ON THE STRONG TO SEVERE SIDE.

DIDNT MAKE SIGNIFICANT CHANGES TO THE PRECIP FORECAST FOR
SATURDAY...WITH MODELS DIFFERENCES KEPT THEM IN THE LOW CHANCE
RANGE...WITH THE SLIGHTLY HIGHER POPS IN THE ERN/SRN AREAS.  DURING
THE MORNING HOURS...PRECIP CHANCES LOOK TO BE MAINLY TIED TO
LINGERING ACTIVITY ASSOCIATED WITH THE LLJ/UPPER LEVEL DISTURBANCE
CONTINUING TO SHIFT EAST.  IN THE MEANTIME...ANOTHER LOW PRESSURE
SYSTEM LOCATED OVER SC CANADA AND ASSOCIATED TROUGH AXIS EXTENDING
SOUTH IS EXPECTED TO BE PUSHING A SURFACE FRONT IN FROM THE N/NW.
CURRENT MODELS HAVE THE FRONT ABOUT HALFWAY THROUGH THE CWA BY
MIDDAY AND ON OUR SRN/SERN EDGE BY EVENING...BUT THAT TIMING COULD
BE AFFECTED BY ANY LINGERING ACTIVITY IN THE MORNING...SO CONFIDENCE
IS NOT THE HIGHEST.  SO LATE IN THE DAY AND INTO THE
EVENING/OVERNIGHT HOURS...THIS SFC BOUNDARY WILL SERVE AS A FOCUS FOR
THUNDERSTORMS...AGAIN AIDED BY THE DEVELOPING LLJ /WHICH LOOKS TO BE
MORE IN A SW-NE DIRECTION THAN FRIDAY/.  KEPT THE BETTER POPS FOR
SAT EVENING/NIGHT ACROSS FAR SRN NEB INTO NC KS.  INSTABILITY/SHEAR
PARAMETERS REMAIN FAIRLY SIMILAR...SO WILL CONTINUE TO BE THE CHANCE
FOR SOME STRONG/SEVERE THUNDERSTORMS.

DECIDED TO KEEP THE DRY FORECAST FOR SUNDAY GOING...THOUGH WILL HAVE
TO KEEP AN EYE ON THE ERN/SERN PORTIONS OF THE CWA.  UPPER LEVEL
FLOW ACROSS THE AREA REMAINS GENERALLY ZONAL...AND COULD BE SOME
LINGERING ACTIVITY FROM SATURDAY NIGHT.  MODELS SHOW THE WEAK SFC
BOUNDARY ACROSS THE AREA WASHING OUT AND MORE SOLID SRLY FLOW
SETTING UP AHEAD OF ANOTHER FRONT OFF TO THE WEST...AND EXPECT
BETTER PRECIP CHANCES TO SHIFT OFF TO THE E/NE OF THE CWA.

AS FAR AS TEMPERATURES GO THROUGH THE WEEKEND...ONLY MINOR
ADJUSTMENTS WERE MADE...WITH HIGHS SAT/SUN GENERALLY IN THE MID 80S
TO NEAR 90 AND LOWS IN THE 60S.

THE FORECAST SUNDAY NIGHT THROUGH MONDAY NIGHT REMAINS DRY...MODELS
NOT SHOWING ANY NOTABLE DISTURBANCES SHIFTING THROUGH THE UPPER
LEVEL FLOW.  THE PATTERN ACROSS THE REGION IS ZONAL...UNDER THE
INFLUENCE OF BROAD TROUGHING...A RESULT OF LOW PRESSURE LOCATED OVER
WRN/CENTRAL CANADA.  THINGS LOOK TO POTENTIALLY BECOME MORE
UNSETTLED DURING THE MIDWEEK PERIOD...AS THE PATTERN TRANSITIONS TO
MORE SOUTHWESTERLY FLOW WITH HIGH PRESSURE EXTENDING THROUGH THE
MIDWEST/INTO THE GREAT LAKES...WHILE A LOW PRESSURE SYSTEM STARTS TO
DIG SOUTH INTO THE PAC NW AND ROCKIES. A SURFACE BOUNDARY MAKES ITS
WAY INTO AT LEAST NORTHERN PORTIONS OF THE CWA /IF NOT
FURTHER/...HELPING PROVIDE A FOCUS FOR ACTIVITY.  AT THIS POINT THE
BETTER CHANCES FOR PRECIP LOOK TO COME DURING THE
WEDNESDAY/WEDNESDAY NIGHT TIME FRAME...BUT WITH IT BEING THIS FAR
OUT...NO DOUBT THAT TIMING WILL CHANGE...SO KEPT POPS LOW.  FORECAST
HIGHS ON MONDAY IN THE NEAR 90/MID 90S RANGE ARE EXPECTED TO
GRADUALLY TAPER DOWN THROUGH MIDWEEK...BASED ON THE ARRIVAL OF THAT
SURFACE FRONT.  CURRENTLY HAVE HIGHS FALLING INTO THE NEAR 80/LOW
80S BY THURSDAY.

AVIATION...12Z TAF. THE MAIN CONCERN WILL BE THUNDERSTORMS FOR
THIS AFTERNOON AND EVENING. A COLD FRONT WILL BE APPROACHING THE
KGRI TERMINAL AREA. ALONG THE FRONT THERE WILL BE A CHANCE FOR
THUNDERSTORMS MAINLY DURING THE AFTERNOON AND EVENING HOURS.

&&

.GID WATCHES/WARNINGS/ADVISORIES...

NE...NONE.
KS...NONE.

&&

AVIATION...ROSSI
SHORT TERM...WESELY
LONG TERM...ADO
Hazardous weather outlook, Jun 14, 3:38 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
338 PM CDT THU JUN 14 2012

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
151215-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
338 PM CDT THU JUN 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A COLD FRONT WILL TRACK SOUTHEAST ACROSS THE OUTLOOK AREA BRINGING
WITH IT A GOOD CHANCE OF THUNDERSTORMS. SEVERAL OF THESE
THUNDERSTORMS COULD BECOME SEVERE WITH HAIL TO THE SIZE OF GOLF
BALLS AND WIND GUSTS TO 60 MPH. IN ADDITION...THESE THUNDERSTORMS
WILL BE SLOW MOVING AND WILL BE CAPABLE OF DUMPING TORRENTIAL
RAINFALL...WHICH COULD RESULT IN LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

FRIDAY THROUGH SATURDAY NIGHT...THERE WILL BE CONTINUED
CHANCES FOR THUNDERSTORMS ACROSS THE OUTLOOK AREA. THE BEST CHANCES
FOR THUNDERSTORMS WILL COME DURING THE EVENING AND OVERNIGHT HOURS.
THE POTENTIAL FOR SOME THUNDERSTORMS TO BE ON THE STRONG TO SEVERE
SIDE REMAINS...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY
HAZARDS.

TUESDAY THROUGH THURSDAY...THUNDERSTORM CHANCES WILL RETURN TO THE
OUTLOOK AREA.  WHILE IT IS TOO EARLY AT THIS POINT IN TIME TO
DETERMINE THE SPECIFIC DETAILS...THE POTENTIAL FOR A FEW STRONG
TO SEVERE THUNDERSTORMS CANNOT BE COMPLETELY RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

WESELY/ODER

In the hours before

Local storm report, Jun 14, 6:40 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
640 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     HAIL             DEWEESE                 40.35N 98.14W
06/14/2012  E1.00 INCH       CLAY               NE   LAW ENFORCEMENT

&&

PFANNKUCH
Local storm report, Jun 14, 6:42 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
642 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             ESE CLAY CENTER         40.52N 98.05W
06/14/2012  E0.75 INCH       CLAY               NE   CO-OP OBSERVER

            DIME SIZE HAIL STARTED AT 635 AND ONGOING PRESENTLY.
            ESTIMATED WIND GUST OF 50 MPH.

&&

SROSSI
Local storm report, Jun 14, 6:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     TSTM WND GST     PHILLIPSBURG AIRPORT    39.74N 99.32W
06/14/2012  M53 MPH          PHILLIPS           KS   AWOS

0632 PM     TSTM WND GST     LAWRENCE                40.29N 98.26W
06/14/2012  E70 MPH          NUCKOLLS           NE   FIRE DEPT/RESCUE

&&

PFANNKUCH
Special weather statement, Jun 14, 6:45 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
645 PM CDT THU JUN 14 2012

NEZ041-048-150000-
MERRICK NE-NANCE NE-
645 PM CDT THU JUN 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NANCE AND EXTREME
NORTHEASTERN MERRICK COUNTIES UNTIL 700 PM CDT...

AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GENOA...OR 19 MILES WEST OF COLUMBUS...
MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN NANCE AND EXTREME NORTHEASTERN
MERRICK COUNTIES.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4133 9779 4138 9782 4146 9786 4151 9771
      4149 9769 4140 9770 4140 9760 4139 9759
      4135 9759
TIME...MOT...LOC 2345Z 250DEG 19KT 4140 9770
Local storm report, Jun 14, 6:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
648 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     TSTM WND GST     PHILLIPSBURG AIRPORT    39.74N 99.32W
06/14/2012  M62 MPH          PHILLIPS           KS   AWOS

&&

PFANNKUCH
Local storm report, Jun 14, 6:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
653 PM CDT THU JUN 14 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             9 N GUIDE ROCK          40.20N 98.33W
06/14/2012  E1.75 INCH       WEBSTER            NE   TRAINED SPOTTER

            WIND GUSTS ESTIMATED TO BE 60 MPH WITH GOLF BALL SIZED
            HAIL ONGOING ALONG WITH VERY HEAVY RAINFALL.

&&

SROSSI

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 7:32 PM CDTSpecial Weather StatementGIDGosper28 min
Jun 13, 8:04 PM CDTSpecial Weather StatementGIDGosper26 min
Jun 13, 8:07 PM CDTSevere Thunderstorm WarningGIDGosper28 min
Jun 13, 8:25 PM CDTSevere Thunderstorm WarningGIDDawson, Gosper, Phelps24 min
Jun 14, 3:54 PM CDTSpecial Weather StatementGIDPolk36 min
Jun 14, 4:03 PM CDTSevere Thunderstorm WarningGIDFurnas27 min
Jun 14, 4:29 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York31 min
Jun 14, 4:29 PM CDTSevere Thunderstorm WarningGIDFurnas46 min
Jun 14, 4:53 PM CDTSevere Thunderstorm WarningGIDClay, Fillmore, Hamilton, York52 min
Jun 14, 5:14 PM CDTSevere Thunderstorm WarningGIDFurnas46 min
Jun 14, 5:24 PM CDTSevere Thunderstorm WarningGIDHarlan51 min
Jun 14, 5:29 PM CDTAreal Flood AdvisoryGIDClay3 hr
Jun 14, 5:42 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Hamilton, York33 min
Jun 14, 5:51 PM CDTSpecial Weather StatementGIDYork24 min
Jun 14, 6:00 PM CDTSevere Thunderstorm WarningGIDFurnas30 min
Jun 14, 6:04 PM CDTSevere Thunderstorm WarningGIDYork26 min
Jun 14, 6:14 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Nuckolls, Webster31 min
Jun 14, 6:15 PM CDTSevere Thunderstorm WarningGIDHarlan45 min
Jun 14, 6:27 PM CDTSpecial Weather StatementGIDFurnas33 min
Jun 14, 6:39 PM CDTSevere Thunderstorm WarningGIDAdams, Clay, Fillmore, Nuckolls, Thayer, Webster36 min
Jun 14, 6:45 PM CDTSpecial Weather StatementGIDNance15 min
Jun 14, 6:51 PM CDTSevere Thunderstorm WarningGIDFranklin, Harlan39 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.